Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 47, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2019, 5:30 PM CDT for 4 counties in Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2019, 5:30 PM CDT (22:30 UTC)
- Expired
- Apr 24, 2019, 6:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:00 PM CDT | TSTM WND DMG | Yorktown, TX | SEVERAL TREES BLOWN DOWN, MINOR ROOF DAMAGE. TIME OF EVENT ESTIMATED WITH RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.6
The text
As transmitted.
430
WUUS54 KEWX 242230
SVREWX
TXC123-177-255-285-242330-
/O.NEW.KEWX.SV.W.0047.190424T2230Z-190424T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
530 PM CDT Wed Apr 24 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
DeWitt County in south central Texas...
Northeastern Karnes County in south central Texas...
South central Gonzales County in south central Texas...
Southwestern Lavaca County in south central Texas...
* Until 630 PM CDT.
* At 530 PM CDT, a severe thunderstorm was located 7 miles north of
Runge, or 11 miles northeast of Karnes City, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cuero, Yoakum, Karnes City, Yorktown, Runge, Nordheim, Thomaston,
Gillett, Westhoff, Cotton Patch, Edgar, Gruenau, New Davy, Sample,
Meyersville, Arneckville, Ecleto, Helena and Concrete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9730 2892 9742 2883 9756 2884 9789
2911 9789 2913 9786 2935 9709 2902 9709
TIME...MOT...LOC 2230Z 250DEG 28KT 2899 9775
HAIL...1.00IN
WIND...60MPH
$$
HUFFMAN2 follow-up statements
139
WWUS54 KEWX 242253
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT Wed Apr 24 2019
TXC123-177-255-285-242330-
/O.CON.KEWX.SV.W.0047.000000T0000Z-190424T2330Z/
DeWitt TX-Karnes TX-Gonzales TX-Lavaca TX-
553 PM CDT Wed Apr 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DEWITT...NORTHEASTERN KARNES...SOUTH CENTRAL GONZALES AND
SOUTHWESTERN LAVACA COUNTIES...
At 553 PM CDT, a severe thunderstorm was located near Yorktown,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cuero, Yoakum, Yorktown, Runge, Nordheim, Thomaston, Westhoff, Cotton
Patch, Edgar, Gruenau, New Davy, Sample, Meyersville, Arneckville and
Concrete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9730 2892 9742 2883 9756 2883 9771
2918 9770 2935 9709 2902 9709
TIME...MOT...LOC 2253Z 250DEG 28KT 2905 9756
HAIL...1.00IN
WIND...60MPH
$$
HUFFMAN416
WWUS54 KEWX 242312
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
612 PM CDT Wed Apr 24 2019
TXC177-255-242321-
/O.CAN.KEWX.SV.W.0047.000000T0000Z-190424T2330Z/
Karnes TX-Gonzales TX-
612 PM CDT Wed Apr 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KARNES AND SOUTH
CENTRAL GONZALES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2887 9730 2890 9734 2889 9735 2890 9738
2892 9738 2892 9742 2883 9756 2883 9757
2914 9758 2920 9749 2935 9709 2902 9709
TIME...MOT...LOC 2311Z 255DEG 28KT 2908 9739
$$
TXC123-285-242330-
/O.CON.KEWX.SV.W.0047.000000T0000Z-190424T2330Z/
DeWitt TX-Lavaca TX-
612 PM CDT Wed Apr 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DEWITT AND SOUTHWESTERN LAVACA COUNTIES...
At 611 PM CDT, a severe thunderstorm was located near Cuero, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. Tree and carport damage was reported
in Yorktown at 600 PM.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cuero, Yoakum, Yorktown, Thomaston, Westhoff, Arneckville, Edgar,
Gruenau, Concrete and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9730 2890 9734 2889 9735 2890 9738
2892 9738 2892 9742 2883 9756 2883 9757
2914 9758 2920 9749 2935 9709 2902 9709
TIME...MOT...LOC 2311Z 255DEG 28KT 2908 9739
HAIL...1.00IN
WIND...60MPH
$$
HUFFMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:51 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 24, 4:51 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 451 PM CDT Wed Apr 24 2019 .UPDATE... Have removed all counties along and west of the Interstate 35 corridor from the severe thunderstorm watch. The severe thunderstorm watch remains in effect until 7 pm for counties east of the I-35 corridor. However, that being said, activity is definitely waining across the region, with showers being the predominant mode of precipitation, with only a few lightning strikes here and there. Rainfall rates have also come down significantly. An outflow is beginning to race out ahead of the main broken line of showers across the Coastal Plains, which will likely only continue to diminish the activity. Isolated storms which formed off the higher elevations of Coahuila west of the Rio Grande have indeed weakened significantly as they moved east toward Maverick County and into a less favorable environment. The most intense storms anywhere across the region right now is the storm west northwest of College Station and another in McMullen County just south of the region. High res convection allowing models continue to show any lingering shower and thunderstorm activity exiting east of the CWA by about 10 pm tonight. && .PREV DISCUSSION... /ISSUED 258 PM CDT Wed Apr 24 2019/ SHORT TERM (Tonight)... As expected, it has been an active weather day across the region. Per GOES-16 water vapor imagery, the center of the mid level low is currently located over the Big Bend region. The cold front is located from near Lampasas south toward Faith Ranch along the Rio Grande and moving east. An outflow boundary that was kicked off from the overnight convection across the Dallas-Fort Worth area moved through the region this morning, setting up shop across the Coastal Plains. This has managed to temper the severe threat somewhat today, as most storms became elevated. Also, persistent cloud cover has kept instability lowered. With all that being said, a severe thunderstorm watch remains in effect for the vast majority of the region through 7 pm, mainly for marginally severe hail and strong winds. The Flash Flood Watch remains in effect through midnight tonight for portions of the Hill Country and Austin metro, but this will likely be cancelled early as precipitation will come to an end earlier than expected. As of 2:30 pm, a broken line of showers and thunderstorms which developed along the surface cold front exists from near Burnet south toward Comfort and moving east. Rainfall amounts continue to be manageable and no active convective warnings are in effect, although some of these storms are likely producing some small hail, gusty winds and brief periods of very heavy rain, especially across western portions of Travis and Williamson Counties. This activity should be reaching the I-35 corridor sometime in the 3 pm to 4 pm time frame. High resolution convection allowing models show convection ending fairly quickly from west to east this evening, with all remaining precip clearing from the I-35 corridor by mid evening and completely out of the CWA by late evening. Some post frontal elevated supercells have developed off the mountains of northern Mexico, but those should decay before crossing the Rio Grande. Clouds will linger for a bit before clearing from west to east overnight tonight, with mild temperatures expected. LONG TERM (Thursday through Wednesday)... Pleasant weather will return on Thursday and should continue through early next week. Northwest flow aloft overspreads the region tomorrow on the back side of the upper level trough as it exits northeast into the Ohio Valley. Zonal flow and subtle ridging builds in on Friday and continues through Monday. During this time frame, expect dry weather and generally near normal temperatures. By Monday evening, the next upper level system makes landfall across Southern California and heads northeast toward the four corners region. Much of the west-central CONUS will be under the influence of broad troughing by Tuesday evening into Wednesday, including South Central Texas, and this may reintroduce chances for showers and thunderstorms to the forecast. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 59 81 60 80 58 / 50 - 0 0 0 Austin Bergstrom Intl Airport 59 81 59 80 57 / 60 - 0 0 0 New Braunfels Muni Airport 58 82 58 81 56 / 50 0 0 0 0 Burnet Muni Airport 56 78 57 77 57 / 50 0 0 0 0 Del Rio Intl Airport 57 88 60 87 61 / 10 0 0 0 0 Georgetown Muni Airport 59 80 58 79 58 / 60 - 0 0 0 Hondo Muni Airport 56 86 58 85 57 / 30 0 0 0 0 San Marcos Muni Airport 58 82 58 81 56 / 50 0 0 0 0 La Grange - Fayette Regional 61 81 60 81 58 / 60 0 0 0 0 San Antonio Intl Airport 59 83 61 82 58 / 40 0 0 0 0 Stinson Muni Airport 59 83 61 82 58 / 40 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for Blanco-Burnet- Gillespie-Hays-Llano-Travis-Williamson. && Aviation...05 Short-Term/Long-Term...BMW Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 24, 2:25 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 225 PM CDT Wed Apr 24 2019 TXZ171>173-183>194-202>209-217>225-228-251015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 225 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Numerous to widespread showers and thunderstorms are expected this afternoon and tonight across eastern portions of the area. Some of these storms could produce locally heavy rainfall as well as become severe. A Flash Flood Watch is in effect for portions of the eastern Hill Country and Austin metro area, where between 1 and 3 inches of rainfall are forecast and isolated higher amounts up to 5 inches. These isolated higher amounts of rainfall may produce localized flash flooding. Particular areas of concern are smaller creeks and streams that respond faster to heavy rain and low-water crossings. Outside of the watch area, generally 1/2 to 2 inches of rainfall is forecast. There is also a slight risk some storms could become severe, with damaging wind gusts and hail the primary threat. Isolated tornadoes can not be ruled out. The greatest threat for severe storms will occur this afternoon and evening across the I-35 corridor, and this evening and overnight across the Coastal Prairies. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encourage to submit rainfall and severe weather reports.
In the hours before
Special weather statement, Apr 24, 2:58 PM CDT, 2 hours 32 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 258 PM CDT Wed Apr 24 2019 TXZ172-173-192-242045- Williamson TX-Burnet TX-Travis TX- 258 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN TRAVIS AND CENTRAL BURNET COUNTIES UNTIL 345 PM CDT... At 257 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Lago Vista, or 11 miles west of Cedar Park, moving northeast at 45 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Intense rainfall can also be expected with this storm. Rainfall rates as high as 1 inch every 30 minutes have been observed. Locations impacted include... Austin, Round Rock, Cedar Park, Georgetown, Bertram, Anderson Mill, Leander, Lakeway, Lago Vista, Bee Cave, West Lake Hills, Hudson Bend, The Hills, Liberty Hill, Florence, Andice, Oatmeal, Mahomet, Mansfield Dam and Jonestown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3032 9811 3077 9812 3089 9775 3030 9771 TIME...MOT...LOC 1957Z 234DEG 38KT 3057 9801 PLATT
Local storm report, Apr 24, 3:11 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST 1 ESE LEANDER 30.56N 97.84W
04/24/2019 E60 MPH WILLIAMSON TX TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED 50 TO 60 MPH
THUNDERSTORM WIND GUSTS IN LEANDER.
&&
CVPSpecial weather statement, Apr 24, 3:47 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT Wed Apr 24 2019
TXZ173-192>194-242130-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
347 PM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILLIAMSON...EAST CENTRAL
TRAVIS...NORTH CENTRAL BASTROP AND NORTHWESTERN LEE COUNTIES UNTIL
430 PM CDT...
At 346 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bartlett to near Taylor to 6 miles
southwest of Elgin. Movement was east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Taylor, Elgin, Granger, Manor, Bartlett, Thrall, Granger Dam,
Coupland, Knobb Springs, Laneport, Blue, Hoxie, Beyarsville,
Waterloo, Hare, Schwertner, Noack, Sandoval and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 3074 9727 3041 9714 3032 9714 3025 9751
3055 9744 3084 9758 3084 9755
TIME...MOT...LOC 2046Z 265DEG 40KT 3080 9751 3056 9737 3031 9746
PLATTLocal storm report, Apr 24, 3:48 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 2 S GEORGETOWN 30.61N 97.69W
04/24/2019 E60 MPH WILLIAMSON TX PUBLIC
PUBLIC REPORT OF ESTIMATED 60 MPH
THUNDERSTORM WIND GUST.
&&
CVPLocal storm report, Apr 24, 3:57 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 S GEORGETOWN 30.62N 97.69W
04/24/2019 WILLIAMSON TX EMERGENCY MNGR
LARGE TREE BLOWN DOWN ON LEANDER ROAD JUST
WEST OF IH-35. TIME OF EVENT ESTIMATED WITH
RADAR.
&&
CVPSpecial weather statement, Apr 24, 5:12 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
512 PM CDT Wed Apr 24 2019
TXZ221>224-242315-
Karnes TX-De Witt TX-Gonzales TX-Wilson TX-
512 PM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEWITT...KARNES...
SOUTHWESTERN GONZALES AND EAST CENTRAL WILSON COUNTIES UNTIL 615 PM
CDT...
At 512 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gillett to near Nell. Movement was east at
15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Kenedy, Karnes City, Yorktown, Kosciusko, Runge, Falls City,
Nordheim, Pandora, Gillett, Cestohowa, Westhoff, Coy City, Cotton
Patch, Gruenau, New Davy, Zunkerville, Sample, Paweleville, Choate
and Hobson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
2878 9809 2925 9794 2926 9730 2892 9739
2892 9743 2867 9778
TIME...MOT...LOC 2212Z 266DEG 15KT 2912 9783 2877 9802
HUFFMANThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:11 AM CDT | Special Weather Statement | EWX | Val Verde | 34 min |
| Apr 24, 5:48 AM CDT | Special Weather Statement | EWX | Real | 27 min |
| Apr 24, 7:10 AM CDT | Special Weather Statement | EWX | Real | 35 min |
| Apr 24, 7:28 AM CDT | Special Weather Statement | EWX | Gillespie | 32 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 8:59 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 46 min |
| Apr 24, 9:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 24, 9:41 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe | 49 min |
| Apr 24, 10:10 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 24, 10:21 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 24, 10:50 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| Apr 24, 10:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Apr 24, 11:15 AM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| Apr 24, 11:20 AM CDT | Special Weather Statement | EWX | Bandera | 40 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 46 min |
| Apr 24, 11:34 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 24, 11:39 AM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 24, 11:48 AM CDT | Special Weather Statement | EWX | Lavaca | 42 min |
| Apr 24, 11:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 12:03 PM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 117 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
| Apr 24, 12:11 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 24, 12:22 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 113 min |
| Apr 24, 12:24 PM CDT | Special Weather Statement | EWX | Fayette | 66 min |
| Apr 24, 12:54 PM CDT | Special Weather Statement | EWX | Kerr | 66 min |
| Apr 24, 12:58 PM CDT | Special Weather Statement | EWX | Fayette | 17 min |
| Apr 24, 1:13 PM CDT | Special Weather Statement | EWX | Bandera, Medina | 47 min |
| Apr 24, 1:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| Apr 24, 2:20 PM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| Apr 24, 2:44 PM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 2 hr |
| Apr 24, 2:50 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Apr 24, 2:58 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Apr 24, 3:08 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 39 min |
| Apr 24, 3:47 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Apr 24, 5:12 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 63 min |
| Apr 24, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.